Jump to content
Hopeful

Occasional neuromuscular symptoms: tics, twitches, fasciculations, spasms, cramps, restless legs

Recommended Posts

Avrgejane

Looking for reassurance that this isn’t something terrible. I QT in Sept 2019, muscle twitches started in January 2020. Now here it is May and I still have muscle twitching but it seems to be more and now it’s turning into jerks. The other night I tried to sleep and I jerked all night. Foot, arm, leg, hand, body, chin...just jerking. And now since then I’m still having the jerks! No pain, I don’t have any rigidity or anything (I hope it never comes) and I don’t notice it if I’m moving around. I don’t think it does it when I’m moving? I do have inner vibrations too. I’ve had twitching in my eyes and eyebrow too, my nose too and my tongue! Seriously this has got to be a result of the withdrawal right especially if I never had anything like this before? Has anyone had it like this before? Does it/did it go away? I’ve read the posts and people have experienced it but no one really has said if it has gone or not. I’m a little scared that this amplification has suddenly started almost 8 months off! Can someone provide some hope? I have a neurologist appointment on May 28th too. Any suggestions as to how to speak with him so he doesn’t think I’m crazy? Also any particular tests I should ask for? I was thinking eeg and mri with no dye. 
 

tia


Avrgejane (47 year old female)

 

2015 - approx. 5-6 months on cipralex due to miscarriage stress, 10 mg, tapered over about 2-3 months successfully 

2017 - Approx. 8 months on cipralex due to miscarriage stress, 10 mg, tapered over about 3 months successfully 

Beginning of July 2017 - took approx 3 Ativan sublingual .5 and about 4 oxycodone for pain from miscarriage. 

Mid July 2017 - took 1/2 prozasin 2mg (1mg) and 1/4 zoplicone 5mg (1.25mg) for about 2-3 weeks but made me feel awful so I CT. 

August 2017 - 5 days of vaginal valium 10mg after pelvic floor pain after D&C. 

August 11, 2019 - prescribed amitriptyline for nerve pain in teeth, started at 12.5mg for a week, then 25mg for a week (panic attacks), increased to 50mg for 2 weeks (panic attacks), increased to 100mg for 4 days (panic attacks) followed by an extremely quick taper - 50mg for 3 days, 25mg for 3 days, 12.5mg for 3 days, 6mg for 2 days. Have not taken amitriptyline since Sept 30th, 2019. 

Took Clonazipam intermittently (14 in 40 days average .25-50 mg) from Aug 25-Oct 8, 2019. 
Currently taking 90mg natural desiccated thyroid. 

Share this post


Link to post
Share on other sites
UnfoldingSky

Hi Avrgejane,

 

I had what you describe due to withdrawing from pills.  I can't say for sure that's what's caused yours but yes, this can happen in withdrawal.  In my case it did clear up.  I had a "mild" case where I had jerking in arms and legs, also some mouth issues, eyes, fingers and toes.  I'm sorry you are experiencing this as I know how scary it is.  As far as tests go they should know what to order.

 

 

 

 

 

 


I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Share this post


Link to post
Share on other sites
Wellbutrinsucks

I’ve had muscle twitching since October 2017 and continue to have it everyday since almost 2.5 years later. This really sucks and hasn’t abated at all.


March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Share this post


Link to post
Share on other sites
Hellbutrin
On 6/24/2020 at 5:34 PM, Wellbutrinsucks said:

I’ve had muscle twitching since October 2017 and continue to have it everyday since almost 2.5 years later. This really sucks and hasn’t abated at all.

Have you had this ever since you started into withdrawal? Or did it occur later into your withdrawal as a new symptom? I'm going crazy with dizziness that I've had since October 2019. I've been in withdrawal since June of 2017, but this dizziness has started getting very disruptive. 


  1. Started Wellbutrin 75 mg IR the end of 2015.
  2. Tried quitting cold turkey in June 30th- July 3rd 2017.
  3. Had severe withdrawals.
  4. Was placed on Wellbutrin 100mg SR so I could taper without withdrawal.
  5. Stabilized on 100mg SR for most of the month of July.
  6. Started tapering on July 17th,  2017.
  7. Completed taper on August 8th, 2017.
  8. Currently experiencing severe withdrawal.
  • Symptoms- Currently experiencing anhedonia, depersonalization/derealization, concentration/memory issues, chronic congestion, chronic dry eyes, dry skin, dislocated TMJ joint from teeth grinding during C/T withdrawal, waves of depression, anxiety, nausea, morning cortisol spikes, insomnia, agitation, food sensitivities, no tolerance for caffeine and chronic fatigue, burning muscle pain in upper and lower back and occasional tinninitus.
  • Supplements- Omega-3 fish oil supplement twice daily, 100 mg of magnesium once daily. 

Share this post


Link to post
Share on other sites
Altostrata

You've had some elective surgeries since then, haven't you, Hellbutrin?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post
Share on other sites
Wellbutrinsucks
On 6/30/2020 at 2:00 PM, Hellbutrin said:

Have you had this ever since you started into withdrawal? Or did it occur later into your withdrawal as a new symptom? I'm going crazy with dizziness that I've had since October 2019. I've been in withdrawal since June of 2017, but this dizziness has started getting very disruptive. 


I had numbness and tingling for almost two months (June-July 2017) and then all of my strange symptoms went away for about a month (August 2017) before I got unexplainably sick throughout late August-early October 2017. The twitching began in late October 2017 and is still present almost three years later.


March 2016: Strattera

June 2016: Nothing

October 2016-April 2017:Wellbutrin SR

Mid-March 2017-March 2017 Adderall (9 days)

April 2017: Wellbutrin and Ritalin (7 days)

Mid-April to mid-June: nothing 

early June 2017: Wellbutrin XL

mid-June 2017: Wellbutrin XL, Adderall, and Hydrochlorothiazide (blood pressure); took for two days

Late August: Allegra for two days, then Propranolol

Share this post


Link to post
Share on other sites
Hellbutrin
On 6/30/2020 at 2:41 PM, Altostrata said:

You've had some elective surgeries since then, haven't you, Hellbutrin?

I had an out patient procedure to reset my dislocated jaw that I’d been living with for three years without pain meds. 


  1. Started Wellbutrin 75 mg IR the end of 2015.
  2. Tried quitting cold turkey in June 30th- July 3rd 2017.
  3. Had severe withdrawals.
  4. Was placed on Wellbutrin 100mg SR so I could taper without withdrawal.
  5. Stabilized on 100mg SR for most of the month of July.
  6. Started tapering on July 17th,  2017.
  7. Completed taper on August 8th, 2017.
  8. Currently experiencing severe withdrawal.
  • Symptoms- Currently experiencing anhedonia, depersonalization/derealization, concentration/memory issues, chronic congestion, chronic dry eyes, dry skin, dislocated TMJ joint from teeth grinding during C/T withdrawal, waves of depression, anxiety, nausea, morning cortisol spikes, insomnia, agitation, food sensitivities, no tolerance for caffeine and chronic fatigue, burning muscle pain in upper and lower back and occasional tinninitus.
  • Supplements- Omega-3 fish oil supplement twice daily, 100 mg of magnesium once daily. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy